Makale
Tam Makale
Uluslararası
2023
?-*-Ricci solitons and paracontact geometry
Journal of Analysis
Cilt 31 · ss. 2861–2876 · 01.12.2023
Özet
In this paper, we classify ?-*-Ricci solitons in paracontact geometry. In particular, we characterize (2n + 1)-dimensional para-Kenmotsu manifolds having an ?-*-Ricci soliton and 3-dimensional para-Kenmotsu manifolds admitting a gradient ?-*-Ricci soliton. Next, we classify 3-dimensional para-Sasakian manifolds admitting ?-*- Ricci soliton and gradient ?-*-Ricci soliton. Finally, we construct examples to illustrate our results.
Anahtar kelimeler
gradient Ricci solitons
Ricci solitons
Paracontact geometry
Para-Kenmotsu manifolds
para-Sasakian manifolds
REAL HYPERSURFACES
Atıf için künye
Sardar, A., De, U. C., & Gezer, A. (2023). ?-*-Ricci solitons and paracontact geometry. Journal of Analysis, 31, 2861–2876. https://doi.org/10.1007/s41478-023-00620-4
BibTeX
@article{sardar2023-73781,
author = {Sardar, Arpan and De, Uday Chand and Gezer, Aydın},
title = {?-*-Ricci solitons and paracontact geometry},
journal = {Journal of Analysis},
year = {2023},
volume = {31},
pages = {2861--2876},
issn = {0971-3611},
doi = {10.1007/s41478-023-00620-4},
url = {https://akademik.atauni.edu.tr/yayinlar/73781-ricci-solitons-and-paracontact-geometry}
}